MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Model Number SD980.014
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Event or Problem Description
A revision surgery is planned to fix the patient's occlusion.
 
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Event or Problem Description
A revision surgery is planned to fix the patient's occlusion.
 
Additional Manufacturer Narrative
The investigation concluded that the device met specifications.The potential root cause could be a patient condition -dual bite, it was not identified in the preoperative planning.Root cause remained unknown.
 
Event or Problem Description
A revision surgery is planned to fix the patient's occlusion.
 
Additional Manufacturer Narrative
Section d4: serial number has been deleted as it is not present in the label; udi related data quality updates only.Section g6: type of report changed from follow-up #2 to follow up #3.
 
Event or Problem Description
A revision surgery is planned to fix the patient's occlusion.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key18226348
Report Number3003998208-2023-00020
Device Sequence Number20252382
Product Code JEY
UDI-Device Identifier05420060380143
UDI-Public05420060380143
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.014
Device Catalogue NumberSD980.014
Device Lot NumberME23HODDUQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer10/30/2023
10/30/2023
10/30/2023
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/15/2023
01/12/2024
02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexFemale